However, today accidentally took 4 doses, perhaps even 5! I feel a little sick & rather tired but going to the hospital would make me feel stupid. I can't drive like this anyway so I'm stuck. Has anyone out there made the same mistake? I would love to hear some "you'll be fine" or "I did the same thing & it was over fast" kind of comments :). Please!
I've been taking Tramadol 200 mg twice a day for the past month with fantastic results!?
- 25 Aug 2012 by JadeLegs 11
- 15 June 2018
I'd like to say you'll be fine, but the truth is that high doses can cause seizures. How did you manage to do that? I'll repeat but what I say every day in my job, use a pill box, then you know what you've taken.
Hello JadeLegs 11. If you do feel that you are too uncomfortable, take a taxi or perhaps a friend or family member can take you to the nearest hospital. Take care, be safe pledge
Hi, I was a pharmacist for 4 years and the max dose is 400mgs a day, as long as you took them at least 4 hours apart then you will be fine, and do not take anymore until tomorrow,it would help me if I knew what your normal dose per day was? hope this helps
To avoid this problem, keep a medicine written record at home like they do in a hospital. 5 years ago, I got into a serious problem of not taking enough Lorazepam as prescribed. I had a seizure and landed in the hospital for 7 days. A home medical written record will help you avoid such problems in the future. This would apply to any medicine, RX or OTC.
Are you ok? did you go to the hospital? I am ashemed to say that I used to abuse tramadol everytime I run out of hydrocodone or oxys,some time took about 800 mg at day and thank God nothing happend to me, but this is very dangerus and you should really try to avoid doing this in the future, sounds to me like you maybe taking someting else that is making you forget what you took? please please please, be very careful, maybe you should see if another med is conflicting with the tramadol and causing you memory poblems there are a lot of meds that do not get along with tramadol.
Hope you are feeling better.
Hi, i've only just picked up this feed. I'm glad you are OK! When i first started taking Tramadol i had the usual side effects of lethargy, but unable to sleep, and sickness. I guess it took a couple of months before i could tolerate them completely. You should find that the longer you take them, you become more tolerant. Beware of increasing you dose though, as many people do, me being one, and get in to trouble with them. I got up to 1000mg a day, which as everyone has told you is very dangerous. I didn't take the warning of Tramadol being addictive seriously. They are a great pain killer, just be careful with them : )
This is NOT safe... I repeat... NOT SAFE!! I have a family member who is now in a detox program due to abusing the 200 mg tablets of Tramadol for a long time. He did start having seizures and nearly bit his own tongue off during one. He then went into withdrawals and was in a coma for 12 days. PLEASE, do NOT take this medication especially if it has been purchased overseas/online. 200 mg dosage is not even available in the United States for good reason.
I am a Life Coach and also certified in drug abuse/intervention so I know of what I speak.
1 200mg a day
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.